# SDR SIMA20221009001

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000766
- Aircraft time: 9,868 hours, 6,345 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING WARNING HORNS GO OFF BETWEEN 12,000 FT - 10,000 FT AND CAN NOT BE SILENCED ( NO EICAS MESSAGES FOR RA) RA SHOWS -400 TO -5 FT AND SHOWS BROWN ON PDF ALT TAPEHAD TO DROP GEAR TO SILENCE HORN-C/A-R ALT 2 DEFERRED AS PER MEL 34-15 AUTH # 100240M-C "M" PROCEDURES C/W
